# SDR O9IA20160208001

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 350426
- Aircraft time: 13,204 hours, 11,224 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG FIRE LIGHT ILLUMINATED ON DECENT FOR ABOUT 20 SECONDS.  THROTTLES WERE ALREADY RETARDED & LIGHT EXTINGUISHED.  INSPECTED ENG & FOUND NO INDICATIONS OF FIRE.  THE FIRE LOOPS WERE INSPECTED FOR CHAFING & CONTINUITY.  MX WAS UNABLE TO DUPLICATE THE ISSUE ON THE GND.  ACFT RTS.
